Join the 'Skin' group to help and get support from people like you.
We found 1356 questions associated with the 'Skin' topic.
Posted 15 Oct 2013 by • 2 answers
I'm 23 years old and never suffered from bad skin when I was in my teens at all, it was when I was about 21 all of a sudden out of nowhere I started getting really bad skin cystic acne on my cheeks and chin area it was really painful & embarrassing I absolutely hated it! I tried allsorts ...
Posted 16 May 2012 by • 3 answers
I was prescribed bactrim ds for a skin infection and was wondering if it could also treat and cure bacterial vaginosis? I would rather not be on two antibiotics at once.
Is it normal to have dry skin in the vaginal area near the vaginal hole? Showing my friend this site
Posted 3 Jan 2014 by • 2 answers
So my friend Tabbatha asked me a medical question that I did not know the answer to. So I told her to post the question on here. She did not know what this site was so I told her we would do it under my account so she could see how it worked and that it was a friendly place to ask questions before ...
Posted 6 Jun 2013 by • 3 answers
Im 5 months pregnant and I have been taking this for my skin allergies every other day. Im afraid it may have side effects for my baby.
Posted 25 Jun 2012 by • 6 answers
I used capsaicin liquid on my elbow about ten hours ago. When I took a shower and washed the application site it caused extreme heat and redness on my skin.
Posted 16 Sep 2012 by • 2 answers
Posted 3 Oct 2013 by • 2 answers
Keflex? Must be a newer med for skin infection.
Posted 21 Jul 2012 by • 14 answers
. I have no rash and no interactions w/medications/vitamins I take (have taken the same for approx 1 yr). This started 4 - 6 wks ago (no dry skin or sun damage). So far, I have tried Cortizone-10, Lamisil, Tinactin, Benedryl cream, Medline Skin Repair cream, Cetaphil, even Selsun Blue (known to ...
Posted 3 Oct 2013 by • 1 answer
Iam under ISOTROIN 20 medication since 20 days. My acnes are getting cleared day by day but my skin seems to be reddish in color (like sunburn), my eyes keep burning all day long, a slight headache throught out the day, inactiveness, depression ,this month periods also was painfull. this are the ...
Posted 8 Dec 2013 by • 1 answer
its been around 4 weeks I am on doxycycline 100 mg once daily... my skin has got a bit too worse actually... too many new pimples and cysts sprout up and the dark red marks on cheeks are not fading... is it natural or should i stop using it from now?
Posted 15 Jun 2013 by • 2 answers
I have had tests ran and my thyroid and is supposedly normal. I had a hysterectomy at 30. I really am devastated and confused because I have dry hair, skin and nails, also can not lose weight for anything. It really all came so sudden was not gradual. The weight was gradual, but the hair falling ...
Posted 28 Apr 2012 by • 1 answer
For the past 2 yrs I have suffered with unbearable left sided chest pain, its not on my skin it feels like its in and around my left breast. I have had every test imaginable, ct scans, bone scan, mammogram, breast ultrasound, heart tests, nothing has come back abnormal, all my blood work is fine I ...
Posted 22 Jul 2013 by • 2 answers
My 45 yr old sister is going to soak in 150 lbs of epsom salt in a foot of very warm water at a spa. Is there any side effects to be concerned about? When it is absorbed in the skin will it affect any medications she has ingested? Will there be any side effects to the skin? She is in reasonably ...
Posted 3 Jul 2013 by • 1 answer
I have Tinea Cruris from 1 year, I have used so many tablets like Fluknazole-150 MG etc., but I could not get rid from this skin infection, when i take Fluka-150 MG I relax for only one week after one week this fungus infection again spreads, I have used Homeopath medicine also, I keep a kit ...
Posted 28 Sep 2013 by • 1 answer
I have a dry scaling scalp condition that is spreading slowly. I treated a similar condition on chin caused by combing my beard and scratching the skin. I used the Hydrocortisone 2.5% along with Clindamycin Lotion 1%. I discontinued the Hydrocortisone after 4 days.